# SDR WX0A2025020732303

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 25,619 hours, 15,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FRONT EMERGENCY FLASHLIGHT RED LIGHT NOT FLASHING / REPLACED FLASHLIGHT ASSEMBLY AND BATTERY PER A320 LOPA A2256500I02. FLASHLIGHT CHARGES NOW. THIS CLEARS MEL 25-60-08A, MDDR 207005. PLACARDS REMOVED."
